# SDR DALA2016022603582

- Difficulty date: February 26, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 110,498 hours, 13,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L5 Door Cutout
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND ON L5 DOOR CUTOUT AFT UPPER CORNER.   THE CRACK LENGTH: 1,0.08" 2,0.07". REPAIRED IAW  OER 5330-01212-03A.
